# SDR USAA2012030700003

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 12,386 hours, 4,431 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE ROW 22L.  REPAIRED BROKEN WIRE AT WALL CONNECTOR.  OPS CHECKED GOOD PER AMM 33-51-06.
